Jump to content

leelowe1

Member Since 18 Aug 2011
Offline Last Active Today, 07:17 PM

Posts I've Made

In Topic: Hit The Road Jack................

Today, 05:21 PM

Holy mother of God- What a day of side effects

 

 

The itchy face, the dryness, the redness.  I could scream.  It started this afternoon, The area by my mouth was so dry and tight that i put moisurizer around it.  It turned bright red and stayed that way.  Got home, moisturized again.  Still itchy.  Washed my face with cerave hydrating cleanser and moisturized on wet skin- felt relief and then itchy again.  Now sitting in front of my humidfier and itching not as bad.  Now arm is itching so i had to take a benadryl.  I remember the itchies early on in my last course and how i wanted to tear into my skin.  My face is so dry and irritated looking and broken out its not even funny.  Ordered some vitamin E and fish oil so hopefully they do something worthwhile.  When did these side effect minimize for people?


In Topic: Hit The Road Jack................

Yesterday, 04:32 PM

Hmm, never thought of that.  My body is pretty sensitive as it is so i don't think my derm would agree to that.  When do you officially start?  Would love to see a picture of your acne to see if we have similar stuff happening but i get that not everyone is comfortable with that.   Good Luck to you!  Glad the bc is not having too bad of side effects.


In Topic: Accutane Thoughts?

Yesterday, 02:22 PM

So I've suffered from acne since I was 13 years old. Never too bad. Mild throughout my early high school years. Became more moderate when I was a senior.

 

I went off the college and it started to get a lot worse. I was experiencing a lot of depression at this time so I decided to drop out after having an over-the-top anxiety attack. Once I turned 18....boom all hell broke loose on my face. Literally just an eruption of redness and cysts.

 

I was always an outgoing, sweet, caring, funny girl who was unafraid to be herself. I'm 19 now and I can't look anyone in the eyes while having a conversation. I lost a lot of amazing people in my life due to my insecurities and I don't go out anymore because I'm so self-conscious. I haven't gone through a day without makeup in YEARS. I despise makeup, but I despise the thought of my naked face being exposed even more. 

 

I talked to my dermatologist about Accutane earlier this year and, upon hearing about the potential side effects, I decided against it. It is now seven months later and I'm wishing I had gotten on it then. I am going to the dermatologist later this month to discuss it again and am planning on taking a chance on it. No drug can make my depression any worse than it already is.

 

And so I ask what are everyone's views on Accutane and should I take a chance on it? Keep in mind, my acne is very severe and very cystic. So it needs to be gone.

As the above poster stated, what have you tried?   Accutane should not be a first resort as it does have some bad side effects.  But if you have tried everything else:

 

diet changes

hormonal means

topicals

 

Accutane can help.   Definitely do your research.  Good Luck as no one should have to suffer with this.


In Topic: Adapalene 0.3 Gel Causing Severe Acne? :(

Yesterday, 02:12 PM

It is quite possible to break out badly with a retinoid within the first 3 months.  If it is getting bad, maybe your derm can prescribe an antibiotic.


In Topic: Redness Around Mouth

Yesterday, 02:08 PM

I have the same redness but mine is also dry and BP use over a year caused it.